# SDR SWAA2022031165242

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 500D GUSSET IS CRACKED STR 19R/H / REMOVED GUESSET B.S. 500D STR19 R/H PER SRM 51-40-02-0G-0 DRILLED AND LOCATED GUSSET PER SRM 51-40-05. OK TO INSTALL 56823R 02JUL19 INSP 18 2JUL19 INSTALLED GUSSET PER SRM 51-40-02-0G-0 AND DWG 143A7902
